Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hot glass of tea fell on thighs and has turned red.Took silverex and brufen. Will it lead to a infection? - Online Doctor Chats

Date : 14-Nov-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
User:Hello sir
Doctor:How can I help you?
User:just 3 days back hot glass of tea fallen on my thighs
User:I am using silverex and some of the blister started getting broken
User:but bymistake my skin got rubbed and some of the blister broken completely and now red skin came
User:I am just worried about any kind of infection
Doctor:Yes, there is a chance of infection if the blister is broken
Doctor:Please continue to apply the ointment
User:silverex or any other thing
Doctor:and please go to your doctor for evaluation of the wounds
Doctor:Continue silverex
Doctor:We have to decide if daily dressing or alternate dressing is needed
Doctor:Don't let even a single drop of water fall on the open wounds
User:can you refer any tablet to avoid infection and to get it dry soon
Doctor:I am sorry, We can not prescribe antibiotics online
Doctor:And your wounds need to be seen by a doctor to decide on treatment\
User:ok its fine doctor
Doctor:so please consult your local doctor
User:yah I will do that
Doctor:Is there anything else I can help you with?
User:no more..thanks you sir
Doctor:You are welcome
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor